關鍵字查詢 | 類別:研究獎勵 | | 關鍵字:The minimal speed of traveling wave solutions for a diffusive three species competition system

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 105/1 數學系 郭忠勝 教授 研究獎勵 發佈 The minimal speed of traveling wave solutions for a diffusive three species competition system , [105-1] :The minimal speed of traveling wave solutions for a diffusive three species competition system國科會(校內)研究獎勵郭忠勝 GUO, JONG-SHENQThe minimal speed of traveling wave solutions for a diffusive three species competition system00Taiwanese Journal of Mathematics 19(6), pp.1805-182952015-01-01
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果